# SDR HEEA0015799

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sleeve
- Part number: 214040814105
- Condition: Worn
- Location: Freewheel
- Part time: 1,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WORN SLEEVE FROM FREEWHEELING UNIT 406-040-500-123, SN A3174.
